# SDR CA990401023

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: 130F00612D022
- Condition: Loose
- Location: Engine Oil
- Part time: 1,801 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DECREASING OIL PRESSURE WITH SLIGHT FLUCTUATIONS ON NR 1 ENGINE.  PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT - UNEVENTFUL LANDING.  INBOARD LINE FROM OIL COOLER FOUND TO BECAUSE OF OIL LEAK.  NO PREVIOUS RECORDED ACTIVITY PACK TO ORIGINAL INSTALLATION RELATED TO CAUSING THE LOOSENING OF THE FLARED FITTING.
